BibTeX record journals/ijbc/Lai01

download as .bib file

@article{DBLP:journals/ijbc/Lai01,
  author    = {Dejian Lai},
  title     = {Testing Chaos of Time Series: portmanteau Statistics under an Order
               Transformation},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {11},
  number    = {6},
  pages     = {1761--1770},
  year      = {2001},
  url       = {https://doi.org/10.1142/S0218127401003012},
  doi       = {10.1142/S0218127401003012},
  timestamp = {Wed, 27 May 2020 17:09:06 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/Lai01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics